# SDR DALA2024081908246

- Difficulty date: August 15, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,895 hours, 31,354 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 4315750000000
- Part serial: N16020804010254
- Condition: Smoke
- Location: Zone 900
- Part time: 27,625 hours, 4,821 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(LOG 6144034) GREY SMOKE FROM THE FORWARD GALLEY OVEN. OVEN UNPLUGGED AND CIRCUIT BREAKER PULLED. SMOKE DISIPATED. R+R FWD OVEN IAW B737 25-31. OPS CHECK GOOD.
